Search This Blog

Contact Form

Name

Email *

Message *

Ads

ROBOTERRA Robotics Made Simple. 120x600
  • ()
  • ()
Show more

My Other Blog

Saturday, May 27, 2017

The Zombie-Effect of Pill Changes

Our traveling is done and after our initial crash in bed, the suitcases and piles of clothes were everywhere!  This afternoon I began working on the 7th load of laundry.  It just goes on and on.

Pill Changes banner


My body is still in zombie mode.  There is no energy, just pain.  Trips take a long time to get over when you have Ehlers Danlos Syndrome and all my other chronic illnesses.  The health problem that is keeping me down now is that I'm lowering my prescription medication, Zonegran and raising my level of Topamax.  You probably remember that one.  It was the one that I had such a hard time taking, and said I wouldn't ever take again.

Well, I'm trying it again, at a much lower dose.  I guess with these new focal aware, non-motor seizures, I have to try something to stop them.  They have been ruining my life!  Changing from one drug to another is making me an emotional wreck and feel like a zombie.  I'll be so happy to be done with that in 9 days.

pill changes laundrymat


When chronic illness messes with your head, it is so terribly hard to be content.  My coping mechanism is to search for things to get my mind off of my troubles.  And, although I do pray and read the Scriptures, there are many times I get down.  That's a side-effect of these drugs.  Over time, I know that my body will adjust to the medicine and the side-effect will ease up.

For now, I just need to pray for God to help me deal with this time of stress.  He does answer when we call on Him.  I have many years of answered prayer!

piil changes pill zombie


Do you have trouble switching medicines or starting new ones?  Are you sensitive to side-effects?  What is the worst medicine you've taken?  I would love to hear your story.
@2017, copyright Lisa Ehrman 

No comments:

Post a Comment